×

Eine Bemerkung über elliptische Differentialgleichungen. (German) Zbl 0103.06706

PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] D. Morgenstern: Singuläre Störungstheorie partieller Differentialgleichungen. Journ. of Rat. Mech. and Anal., vol. 5 (1956), 203-216. · Zbl 0070.09802
[2] M. Zlámal: Über die erste Randwertaufgabe für eine singulär perturbierte elliptische Differentialgleichung. Чех. мат. ж., 7 (82), 1957, 413-417. · Zbl 0089.08102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.